Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 90, Number 3
HTML articles powered by AMS MathViewer

On the semisimplicity of skew polynomial rings
Jai Ram PDF
Proc. Amer. Math. Soc. 90 (1984), 347-351
Countable abelian groups with a discrete norm are free
John Lawrence PDF
Proc. Amer. Math. Soc. 90 (1984), 352-354
On a family of special linear systems on algebraic curves
Edmond E. Griffin PDF
Proc. Amer. Math. Soc. 90 (1984), 355-359
On the problem of modified moments
Rupert Lasser PDF
Proc. Amer. Math. Soc. 90 (1984), 360-362
Final sets for operators on real entire functions of order one, normal type
C. L. Prather PDF
Proc. Amer. Math. Soc. 90 (1984), 363-369
On a theorem of P. L. Uljanov
Vera B. Stanojevic PDF
Proc. Amer. Math. Soc. 90 (1984), 370-372
Into isomorphisms of spaces of continuous functions
Krzysztof Jarosz PDF
Proc. Amer. Math. Soc. 90 (1984), 373-377
Dilations of $V$-bounded stochastic processes indexed by a locally compact group
Kari Ylinen PDF
Proc. Amer. Math. Soc. 90 (1984), 378-380
Asymptotic behavior of systems of linear ordinary differential equations
E. C. Tomastik PDF
Proc. Amer. Math. Soc. 90 (1984), 381-390
The F. and M. Riesz theorem and singular measures
Sadahiro Saeki PDF
Proc. Amer. Math. Soc. 90 (1984), 391-396
On divergent lacunary trigonometric series
L. Thomas Ramsey PDF
Proc. Amer. Math. Soc. 90 (1984), 397-400
A note on the ergodic theorem
Takeshi Yoshimoto PDF
Proc. Amer. Math. Soc. 90 (1984), 401-404
Spectral inclusion for subnormal $n$-tuples
Mihai Putinar PDF
Proc. Amer. Math. Soc. 90 (1984), 405-406
A reflexive space of holomorphic functions in infinitely many variables
Raymundo Alencar, Richard M. Aron and Seán Dineen PDF
Proc. Amer. Math. Soc. 90 (1984), 407-411
Two Helly type theorems
Krzysztof Kołodziejczyk PDF
Proc. Amer. Math. Soc. 90 (1984), 412-414
A general isepiphanic inequality
Erwin Lutwak PDF
Proc. Amer. Math. Soc. 90 (1984), 415-421
The jump inversion theorem for $Q_{2n+1}$-degrees
Ilias G. Kastanas PDF
Proc. Amer. Math. Soc. 90 (1984), 422-424
Some random fixed point theorems for condensing operators
V. M. Sehgal and Charles Waters PDF
Proc. Amer. Math. Soc. 90 (1984), 425-429
Finite group actions and nonseparating $2$-spheres
Steven P. Plotnick PDF
Proc. Amer. Math. Soc. 90 (1984), 430-432
On the inertia groups of $h$-cobordant manifolds
Michael Frame PDF
Proc. Amer. Math. Soc. 90 (1984), 433-439
Branched cyclic covers of simple knots
Paul Strickland PDF
Proc. Amer. Math. Soc. 90 (1984), 440-444
Cell-like mappings between CS sets
James P. Henderson PDF
Proc. Amer. Math. Soc. 90 (1984), 445-449
An infinite-dimensional pre-Hilbert space not homeomorphic to its own square
Roman Pol PDF
Proc. Amer. Math. Soc. 90 (1984), 450-454
An elementary approach to generic properties of plane curves
J. W. Bruce and P. J. Giblin PDF
Proc. Amer. Math. Soc. 90 (1984), 455-458
Group actions on aspherical $A_{k}(N)$-manifolds with nonzero Euler characteristics
Hsü Tung Ku PDF
Proc. Amer. Math. Soc. 90 (1984), 459-462
A stable group-pair invariant of three-dimensional manifolds
Dale Rolfsen PDF
Proc. Amer. Math. Soc. 90 (1984), 463-468
Some weak equivalences for classifying spaces
Solomon M. Jekel PDF
Proc. Amer. Math. Soc. 90 (1984), 469-476
Atriodic acyclic continua and class $W$
James F. Davis PDF
Proc. Amer. Math. Soc. 90 (1984), 477-482
Immersions of highly connected manifolds
Reinhard Wiegmann PDF
Proc. Amer. Math. Soc. 90 (1984), 483-484
On inductively open real functions
Biagio Ricceri PDF
Proc. Amer. Math. Soc. 90 (1984), 485-487
Positive definite matrices and Catalan numbers, revisited
Louis W. Shapiro PDF
Proc. Amer. Math. Soc. 90 (1984), 488-496
A five-color theorem for graphs on surfaces
Joan P. Hutchinson PDF
Proc. Amer. Math. Soc. 90 (1984), 497-504